Nausea with Ovulex, anyone?
9 Replies
sammy71 - June 12

Hey I've been taking Ovulex for 9 days and started being nausea and have lower abdomain cramps three days ago. Anyone else have this? I called the Ovulex 800# and they told me that they haven't heard of this and to take a pregancy test. It's only day 17 of 28 so too early to take a test, right?



veevs - June 12

Where are you in your cycle? It's theoretically possible that you are pregnant; I got a whole bunch of inexpensive tests from; it can detect earlier than the drug-store tests and is much cheaper. If you're having symptoms, it's not too early to check. Can't lose by going to the doctor anyhow.

I've suggested to the Ovulex people (been on it for a month) to start a general forum for Ovulex users to discuss their experience with side effects, etc. as I have had some pretty interesting effects that are as yet undocumented. They don't have to admit anything as far as negative effects!


sammy71 - June 13

Hey the weirdest thing happened. Based on my last period (May 27th) I should have been Oing last Friday. I had the egg white CM last week and it stopped on Sunday. Well yesterday afternoon I started with an unbelievable pain in my right side like I usually get mid-cycle. It was so bad I could hardly walk and last night while I was sitting on the couch with DH I had such a sharp pain that it made me jump. It was like a popping feeling. So we BD'd just to make sure I wasn't Oing late and this morning the pain is gone. Weird. Maybe the Ovulex made me O late even though I started it only a week ago????


YJ - June 17

Hi Sammy,
Just wondering about the sharp pain that u mentioned. I had some pains too...but mine was kinda comes and goes....


sammy71 - June 17

Hey YJ,
the pains do come and go. More like gas pains and twinges then menstraul cramps. I'm at day 21 of my cycle and have been on Ovulex for 14 days. Yesterday I had no pains at all but this morning I have a few that feel like gas pains when you are trying to conjure up a bowel movement. I don't know. I don't feel pregnant and I've had infertility for 12 years so not getting my hopes up. I am wondering if my AF will be a week late like a majority of the ladies on their first month of Ovulex. Sounds like everyone is experiencing some sort of pains or twinges so it must be normal.

Baby Dust, Sammy


sweetpea88 - July 31

i have been on ovulex 4days and im experiencing flatulance cramps and headaches


lili246 - August 3

I do also feels gas pains, can this be caused of the Ovulex. I have been on Ovulex for a month now and it seem that I O late and also I am on CD 45 which I have been this far in the pastbut not lately until now.


I am confused!!


grandmaof2 - August 3

Hi ladies
I have been taking ovulex for about 12 days now I am on cd3 but I started 6 days early. I never never start before cd26 to cd29 but pretty much always on cd28. This cycle started on cd22, not only did I start early I am passing alot of clots so not sure if the ovulex built up my urterine wall like they clame and due to no pg the increase in clots is due to the ovulex. I am cramping a lot due to the clots.
I felt nausea the first week or so on the ovulex but now it is gone, no headache (but then I do not have headaches very often), I have noticed like fluttering sensation all around my belly since I have been taking the ovulex. I am like you all we all have so many questions.

It does not seem that the 800# is helping because others have posted about calling the # and they only say what is stated in the promise and always come up with haven't heard of that call your dr.

Good luck to all and hope your dreams come true.


summer - August 9

Hi guys

i have been taking ovulex for the last 8days and have been so nauseatic that i have actually reduced the intake to once a day. Everytime i take it in the morning i throw up like a dog...has anyone experienced anything like actually dreading to drink the pills now coz everytime i do it feels like its stuck or lodged in my throat and i can feel it....very weird i know..

any ideas on wat i can do.

baby dust to all of us


sammy71 - August 11

Hey Summer,
I was extremely nauseas the first two weeks on Ovulex. It subsided when I started taking the pill at 9am and the 2nd one around 7pm. Try that.

Also, there was someone else with the same problem and she cut back to one pill for a week and then increased to two. Each person reacts differently.

I am now on my 3rd cycle with Ovulex and I have not side effects at all. Good Luck. Sammy



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Ask a Question